Curves of genus
The cycle
When
@article{PMIHES_2017__125__221_0, author = {Janda, F. and Pandharipande, R. and Pixton, A. and Zvonkine, D.}, title = {Double ramification cycles on the moduli spaces of curves}, journal = {Publications Math\'ematiques de l'IH\'ES}, pages = {221--266}, publisher = {Springer Berlin Heidelberg}, address = {Berlin/Heidelberg}, volume = {125}, year = {2017}, doi = {10.1007/s10240-017-0088-x}, mrnumber = {3668650}, zbl = {1370.14029}, language = {en}, url = {https://www.numdam.org/articles/10.1007/s10240-017-0088-x/} }
TY - JOUR AU - Janda, F. AU - Pandharipande, R. AU - Pixton, A. AU - Zvonkine, D. TI - Double ramification cycles on the moduli spaces of curves JO - Publications Mathématiques de l'IHÉS PY - 2017 SP - 221 EP - 266 VL - 125 PB - Springer Berlin Heidelberg PP - Berlin/Heidelberg UR - https://www.numdam.org/articles/10.1007/s10240-017-0088-x/ DO - 10.1007/s10240-017-0088-x LA - en ID - PMIHES_2017__125__221_0 ER -
%0 Journal Article %A Janda, F. %A Pandharipande, R. %A Pixton, A. %A Zvonkine, D. %T Double ramification cycles on the moduli spaces of curves %J Publications Mathématiques de l'IHÉS %D 2017 %P 221-266 %V 125 %I Springer Berlin Heidelberg %C Berlin/Heidelberg %U https://www.numdam.org/articles/10.1007/s10240-017-0088-x/ %R 10.1007/s10240-017-0088-x %G en %F PMIHES_2017__125__221_0
Janda, F.; Pandharipande, R.; Pixton, A.; Zvonkine, D. Double ramification cycles on the moduli spaces of curves. Publications Mathématiques de l'IHÉS, Tome 125 (2017), pp. 221-266. doi : 10.1007/s10240-017-0088-x. https://www.numdam.org/articles/10.1007/s10240-017-0088-x/
[1.] Gromov-Witten theory of Deligne-Mumford stacks, Am. J. Math., Volume 130 (2008), pp. 1337-1398 | DOI | MR | Zbl
[2.] The local Gromov-Witten theory of curves, J. Am. Math. Soc., Volume 21 (2008), pp. 101-136 | DOI | MR | Zbl
[3.] Integrals of
[4.] Polynomial families of tautological classes on
[5.] Stable twisted curves and their
[6.] Towards an enumerative geometry of the moduli space of twisted curves and rth roots, Compos. Math., Volume 144 (2008), pp. 1461-1496 | DOI | MR | Zbl
[7.] Twisted Gromov-Witten
[8.] E. Clader and F. Janda, Pixton’s double ramification cycle relations, | arXiv
[9.] A conjectural description of the tautological ring of the moduli space of curves, Moduli of Curves and Abelian Varieties (1999), pp. 109-129 | DOI
[10.] Hodge integrals and Gromov-Witten theory, Invent. Math., Volume 139 (2000), pp. 173-199 | DOI | MR | Zbl
[11.] Relative maps and tautological classes, J. Eur. Math. Soc., Volume 7 (2005), pp. 13-49 | DOI | MR | Zbl
[12.] Tautological and non-tautological cohomology of the moduli space of curves, Handbook of Moduli, vol. I (2013), pp. 293-330
[13.] G. Farkas and R. Pandharipande, The moduli space of twisted canonical divisors, with Appendix by F. Janda, R. Pandharipande, A. Pixton, and D. Zvonkine, J. Inst. Math. Jussieu (2017, to appear), doi:, | arXiv | DOI
[14.] Virasoro constraints and the Chern classes of the Hodge bundle, Nucl. Phys. B, Volume 530 (1998), pp. 701-714 | DOI | MR | Zbl
[15.] Localization of virtual classes, Invent. Math., Volume 135 (1999), pp. 487-518 | DOI | MR | Zbl
[16.] Constructions of nontautological classes on moduli spaces of curves, Mich. Math. J., Volume 51 (2003), pp. 93-109 | DOI | MR | Zbl
[17.] Relative virtual localization and vanishing of tautological classes on moduli spaces of curves, Duke Math. J., Volume 130 (2005), pp. 1-37 | DOI | MR | Zbl
[18.] The double ramification cycle and the theta divisor, Proc. Am. Math. Soc., Volume 142 (2014), pp. 4053-4064 | DOI | MR | Zbl
[19.] Normal functions and the geometry of moduli spaces of curves, Handbook of Moduli, vol. I (2013), pp. 527-578
[20.] An extension of a theorem of Dantzig’s, Linear Inequalities and Related Systems (1956), pp. 247-254
[21.]
F. Janda, Relations on
[22.] F. Janda, R. Pandharipande, A. Pixton and D. Zvonkine, in preparation.
[23.] Geometry of the moduli of higher spin curves, Int. J. Math., Volume 11 (2000), pp. 637-663 | MR | Zbl
[24.] Abelian Hurwitz-Hodge integrals, Mich. Math. J., Volume 60 (2011), pp. 171-198 (arXiv:0803.0499) | DOI | MR | Zbl
[25.] A degeneration formula of GW invariants, J. Differ. Geom., Volume 60 (2002), pp. 199-293 | DOI | MR | Zbl
[26.] J. Li, Lecture notes on relative GW-invariants, http://users.ictp.it/~pub_off/lectures/lns019/Jun_Li/Jun_Li.pdf.
[27.] S. Marcus and J. Wise, Stable maps to rational curves and the relative Jacobian, | arXiv
[28.] Towards an enumerative geometry of the moduli space of curves, Arithmetic and Geometry (1983), pp. 271-328 | DOI
[29.] Gromov-Witten theory, Hurwitz numbers, and completed cycles, Ann. Math., Volume 163 (2006), pp. 517-560 | DOI | MR | Zbl
[30.] Quantum cohomology of the Hilbert scheme of points of the plane, Invent. Math., Volume 179 (2010), pp. 523-557 | DOI | MR | Zbl
[31.] R. Pandharipande and A. Pixton, Relations in the tautological ring of the moduli space of curves, | arXiv
[32.] Relations on
[33.]
A. Pixton, Conjectural relations in the tautological ring of
[34.]
A. Pixton, Double ramification cycles and tautological relations on
[35.] A. Pixton, On combinatorial properties of the explicit expression for double ramification cycles, in preparation.
[36.] Theorie der Abel’schen Functionen, J. Reine Angew. Math., Volume 54 (1857), pp. 115-155 | DOI | MR
[37.] Enumerative Combinatorics: Vol I (1999) | DOI
[38.] Cycles on the moduli space of abelian varieties, Moduli of Curves and Abelian Varieties (1999), pp. 65-89 | DOI
Cité par Sources :